Liquid in my natpro

by Aliisa
(Nebraska)

Hi Wray,
I went to use my natpro this morning and clear liquid about 1/4 tsp came out. So I shook it up and it seemed to be fine. Is that normal? Is my bottle bad? I don't want to lose any of the progesterone in the lotion. :-) I'm posting in case anyone else is wondering the same thing.
Thanks, Wray for all you do!

Comments for Liquid in my natpro

Click here to add your own comments

Jan 23, 2015
Liquid in my natpro
by: Wray

Hi Aliisa I'm sorry this has happened to you, it's nothing to worry about. Separation can occur, although it's very rare. I have informed the lab about it to check up their side. It could be some of the xanthan gum stabiliser was incorrectly mixed in. Which in turn affected only that part of the batch from which your cream was taken....odd! Although we haven't had any other problems along this line with this batch, I'm glad you posted on line to see if someone else responds. Bless you for the kind words! Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...